Vol. 103, No. 2, 1982

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Duality and cohomology for one-relator groups

Roger Fenn and Denis Karmen Sjerve

Vol. 103 (1982), No. 2, 365–375
Mathematical Subject Classification 2000
Primary: 20J05
Secondary: 57M05
Milestones
Received: 14 August 1980
Published: 1 December 1982
Authors
Roger Fenn
Denis Karmen Sjerve